Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An algorithm of infinite sums representations and Tasoev continued fractions

Author: Takao Komatsu
Journal: Math. Comp. 74 (2005), 2081-2094
MSC (2000): Primary 11A55, 11J70, 11Y16
Published electronically: February 14, 2005
MathSciNet review: 2164115
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any given real number, its corresponding continued fraction is unique. However, given an arbitrary continued fraction, there has been no general way to identify its corresponding real number. In this paper we shall show a general algorithm from continued fractions to real numbers via infinite sums representations. Using this algorithm, we obtain some new Tasoev continued fractions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11A55, 11J70, 11Y16

Retrieve articles in all journals with MSC (2000): 11A55, 11J70, 11Y16

Additional Information

Takao Komatsu
Affiliation: Department of Mathematical System Science, Faculty of Science and Technology, Hirosaki University, Hirosaki, 036-8561 Japan

Keywords: Continued fractions, infinite sums, Tasoev continued fractions
Received by editor(s): November 5, 2003
Received by editor(s) in revised form: June 15, 2004
Published electronically: February 14, 2005
Additional Notes: This work was supported in part by a grant from the Sumitomo Foundation (No. 030110).
Article copyright: © Copyright 2005 American Mathematical Society